Threshold behaviour of a stochastic epidemic model with two-dimensional noises

M. El Fatini, R. Taki, A. Tridane

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The aim of this work is to study a new stochastic SIR epidemic model that includes two types of white noises. These noises perturb two important parameters in the disease dynamic: the disease transmission rate and the recovery rate. By means of the Lyapunov functions, we prove the global existence and positivity of the solution. We also investigate the conditions of the extinction and the persistence of the disease and use a suitable Lyapunov function to study the stability of the model. Numerical simulations of our result are also presented.

Original languageEnglish
Pages (from-to)776-786
Number of pages11
JournalPhysica A: Statistical Mechanics and its Applications
Publication statusPublished - Jun 15 2019


  • Epidemic model
  • Extinction
  • Instability stochastic
  • Lyapunov function
  • Persistence in mean
  • Stochastic process

ASJC Scopus subject areas

  • Statistics and Probability
  • Condensed Matter Physics


Dive into the research topics of 'Threshold behaviour of a stochastic epidemic model with two-dimensional noises'. Together they form a unique fingerprint.

Cite this